SURARSO, BAYU (2004) INTERPOLATION THEOREM FOR NONCOMMUTATIVE STANDARD EXTENSIONS OF LOGIC BB’I. JURNAL MATEMATIKA DAN KOMPUTER, 7 (2). pp. 36-41.
Maehara in [Maehara, 1960/1961] introduces a proof-theoretical method for proving the interpolation theorem for standard logics. In the present paper we modify Maehara’s method to prove the interpolation theorem for the systems LBB’IK, LBB’IW and LBB’IKW introduced in [Bayu Suraraso, 2005] and consequently the interpolation theorem holds for the logics BB’IK, BB’IW and BB’IKW. Keywords: interpolation theorem, Maehara’s method, BB’IK, BB’IW and BB’IKW.
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science and Mathematics > Department of Mathematics|
|Deposited By:||Mr. Matematika Admin|
|Deposited On:||30 Nov 2009 12:20|
|Last Modified:||30 Nov 2009 12:20|
Repository Staff Only: item control page